Compact symplectic four solvmanifolds without polarizations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 10 (1989) no. 2, p. 193-198
@article{AFST_1989_5_10_2_193_0,
     author = {Cordero, Luis A. and Fern\'andez, Marisa and De Le\'on, Manuel and Saralegui, Mart\'\i n},
     title = {Compact symplectic four solvmanifolds without polarizations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 10},
     number = {2},
     year = {1989},
     pages = {193-198},
     zbl = {0659.53032},
     mrnumber = {1425485},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1989_5_10_2_193_0}
}
Cordero, Luis A.; Fernández, Marisa; De León, Manuel; Saralegui, Martín. Compact symplectic four solvmanifolds without polarizations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 10 (1989) no. 2, pp. 193-198. http://www.numdam.org/item/AFST_1989_5_10_2_193_0/

[1] Auslander (L.), Green (L.), Hahn (F.).- Flows on Homogeneous Spaces. Annals of Math. Studies 53, Princeton Univ. Press, 1963. | MR 167569 | Zbl 0106.36802

[2] Deligne (P.), Griffiths (P.), Morgan (J.), Sullivan (D.).- Real homotopy theory of Kähler manifolds. Invent Math.. 29, 1975, p. 245-274. | MR 382702 | Zbl 0312.55011

[3] Fernández (M.), Gotay (M.J.), Gray (A.).- Compact parallelizable four dimensional symplectic and complex manifolds. Proc. Amer. Math. Soc. 103, 1988, p. 1209-1212. | MR 955011 | Zbl 0656.53034

[4] Fernández (M.), Gray (A.).- Compact symplectic four dimensional solvmanifolds not admitting complex structures. (Preprint).

[5] Fernández (M.), De León (M.).- Compact symplectic four dimensional manifolds no admitting polarizations. (Preprint).

[6] Gotay (M.J.).- A class of non-polarizable symplectic manifolds. Monatshefte für Math.. 103, 1987, p. 27-30. | MR 875349 | Zbl 0608.53032

[7] Mc Duff (D.).- Examples of simply connected symplectic non-Kählerian manifolds. J. Diff. Geometry 20, 1984, p. 267-277. | MR 772133 | Zbl 0567.53031

[8] Kodaira (K.).- On the structure of compact complex analytic surfaces, I. Amer. J. Math. 86, 1964, p. 751-798. | MR 187255 | Zbl 0137.17501

[9] Simms (D.J.).- Geometric quantization of energy levels in the Kepler problem. Symp. Math. 14, 1974, p. 125-137. | MR 385925 | Zbl 0306.53038

[10] Sniatycki (J.).- Geometric Quantization and Quantum Mechanics. Applied Mathematical Sciences Series 30, Springer-Verlag, New York, 1980. | MR 554085 | Zbl 0429.58007

[11] Vaisman (I.).- The Bott obstruction to the existence of nice polarizations. Mh. Math. 92, 1981, p. 231-238. | MR 638166 | Zbl 0459.53028

[12] Weinstein (A.).- Lecture on Symplectic Manifolds. CBMS Reg. Conf. Ser. Math. 29, Amer. Math. Soc., Providence, R.I., 1977. | MR 464312 | Zbl 0406.53031

[13] Woodhouse (N.M.J.).- Geometric Quantization. Clarendon Press, Oxford, 1980. | MR 605306 | Zbl 0458.58003

[14] Yau (S.T.).- Parallelizable manifolds without complex structure. Topology 15, 1976, p. 51- 53. | MR 397030 | Zbl 0331.32013